# SDR AALA202306239420

- Difficulty date: June 18, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A320*
- Aircraft serial: 6490
- Aircraft time: 26,171 hours, 10,565 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE277001
- Part serial: FR4984
- Condition: Leaking
- Location: Zone 800 - Doors
- Part time: 26,213 hours, 10,585 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR ASSIST BOTTLE PRESSURE LOW/FREQUENT SERVICING. **SUPPLEMENTAL REPORT FOR AALA202306229420: REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-14** (CLOSED)
